Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hiv medication side effects
Sep 22, 2005

I have had HIV/AIDS since 1993. I have had to change my medication several times since but the last few years I have either felf real good or real bad. Is this from the virus, or medication? My CD4 count was 900 and CBC was good. High colesterol levels, Im on Gemfibrozil. The only pain I have is neuropathy in my legs. I'm doing real well other than the days I feel sick and very tired. Thank you, Rich

Response from Dr. Henry

Many HIV patients (even those who are doing good on meds) have fatigue (good and bad days) which actually is common in the general population as well. Likely not due to the virus per se. The meds can contribute as can psychological state, amount of sleep, stress, other medical conditions, and other factors. KH



Previous
Drug Interaction
Next
Risks of swapping Efavirenz for Viramune?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement